Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Apple cider vinegar+ garlic
Sep 29, 2012

Hello,

I really appreciate the work you have done here, I live in Turkey and you are an amazing source for me. Please keep helping us , you are real angels ...

I was diagnosed as Hiv+ and also AIDS - 2 weeks ago with a very low level CD4 : 135 and with a high viral load 150.000. Today I started to my haart regimen : truvada, prezista + norvir also bactrim and azitro ( as a prevention because of low cd4). My blood results shows that ı have some liver problems and anemia ( both red blood cells and white blood cells are below of the normal range )

For three or or for months ı had some stomach problems , strange bowel movements etc. I was using apple cider vinegar with honey ( 2 table spoon + 1 table spoon honey and warm water ) and taking some raw garlic. I was happy with the results, they stopped the stomach problems

I want to ask that if ı continue to use apple cider vinegar and garlic combination with my medicines do they decrease the effect of my medicines or cause any harmful interactions ?

Thank you for your response

Response from Mr. Vergel

Neither one has interaction problems. Garlic was suspect in a small study done with saquinavir but it should not be a problem with boosted lopinavir (Kaletra).



Previous
Low Blood Sodium(Electrolyte)
Next
MULTI VITAMINS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement